Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have anal burning and leakage. Not cured by antibiotics. Any treatment?

I have anal leakage for 3-4 years.Comming going.One doctor said hemoroids.Other said anal infection- had antibiotics for couple months.It stopped for a period.Came back again.I had last year colonoscopy(6 polips has been removed)Sometimes the acid (I think it is) is burning my anus .I had used some cream Kenacomb oitment.I have used Anusol.Nothing.I have to clean myself in every hour.Thank you
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
hi there, by leakage you mean that you have incontinence then that could be due to weak anal sphincter which could be a result of polypectomy, or child birth or just old age. You may be having an anal fissure or fistula along with it which is causing the burning sensation or the soiling or both.,visit a surgeon and get the cause sorted out. The conditions can be treated to a great extent by surgical procedure and so you might get some relief after that.Take care.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor